Home » Frequently asked Questions on Health » Drugs - bromocriptine

Drugs - bromocriptine

Q: My uncle, aged 82, is a patient of arthritis and Parkinsons disease. For arthritis he has been taking Diclomol (Diclofenac+Paracetamol) for several months now, off and on, mostly in winter months. For Parkinsons Disease, he was on Levopa (Levodopa) but not doing well. The doctor has now prescribed Serocriptine (Bromocriptine). While getting up in the morning, he sways and takes a while to stabilise. Is it due to Diclomol or Serocriptan or due to mixing of two drugs?

A:Swaying is not a typical effect with either drug, but dizziness can occur with both of them, and low bloood pressure and faintness with bromocriptine; but bromocriptine seems the more likely cause.A way of trying to find out which seems to be responsible for the effect would be to delay taking first Diclomol for a few hours in the morning, and then on a different day delay taking bromocriptine until mid-morning. If the swaying is due to bromocriptine then it should not occur on getting up before your uncle has taken it.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------